The central limit theorem in “noncommutative” probability theory
Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1265-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_6_a0,
author = {V. V. Anshelevich},
title = {The central limit theorem in {\textquotedblleft}noncommutative{\textquotedblright} probability theory},
journal = {Doklady Akademii Nauk},
pages = {1265--1267},
year = {1973},
volume = {208},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a0/}
}
V. V. Anshelevich. The central limit theorem in “noncommutative” probability theory. Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1265-1267. http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a0/